Taxol side effects

I can really feel the change of chemo to Taxol®. Fatigue. Shooting pains to the muscles and joints–one minute, it’s in my left shoulder, and the next it’s in the middle of the ribs in my back or my foot. Weird sensations all over. Mouth is sore. Digestive highlights: nausea and diarrhea. Numbness and tingling in the fingers and toes. And, I don’t know whether this is from the Taxol or from my being anemic, I am having some strong charlie horses to my calves and feet, mostly in the early hours of the morning that wake me up. I think I’ll take some ibuprofen for the bone and muscle pains. That usually helps.

Today I am, also, completely exhausted. After working today I lay down on the sofa and sunk into a coma-like state. I woke up about an hour and a half later. Yeah, stimulating conversation was not on tonight’s agenda.

5 6 7 8

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s